# SDR SIMA20141020004

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 10,628 hours, 6,862 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LANDING GEAR LEVER WAS MOVED TO DOWN POSITION DURING APPROACH.  NONE OF THE 3 LG`S DEPLOYED.  GEAR DISAGREE WARNING RECEIVED & 3 GEAR INDICATORS REMAINED WHITE.  THERE WAS NO AUDIBLE INDICATION OF THE GEAR OR GEAR DOORS DEPLOYING.  EMER CHECKLIST COMPLIED WITH BUT NO CHANGE REGARDLESS OF NUMEROUS ATTEMPT TO CYCLE GEAR HANDLE.  THE EMER LG LEVER WAS PULLED IAW THE CHECKLIST & THE GEAR DID DEPLOY & INDICATE THAT IT WAS IN THE DOWN & LOCKED POSITION.  NORMAL LANDING WAS MADE.  UPON LANDING THE STEERING INOPERATIVE CAUTION MSG DISPLAYED.  ACFT WAS TOWED TO GATE WITH GEAR PINS INSTALLED.  R & R LG SELECTOR VLV IAW AMM 32-32-10.  LG EXTENSION & RETRACTION OPERATIONS TESTED GOOD IAW 32-30-00.
